Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Parallelizability and flat manifolds


Author: John A. Thorpe
Journal: Proc. Amer. Math. Soc. 16 (1965), 138-142
MSC: Primary 53.72
DOI: https://doi.org/10.1090/S0002-9939-1965-0171242-7
MathSciNet review: 0171242
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose and I. M. Singer, A theorem on holonomy, Trans. Amer. Math. Soc. 75 (1953), 428-443. MR 0063739 (16:172b)
  • [2] L. Auslander and R. H. Szczarba, Characteristic classes of compact solvmanifolds, Ann. of Math. (2) 76 (1962), 1-8. MR 0141136 (25:4547)
  • [3] L. S. Charlap, Compact flat Riemannian manifolds. I (to appear). MR 0170305 (30:543)
  • [4] J. R. Munkres, Elementary differential topology, Annals of Mathematics Studies No. 54, Princeton Univ. Press, Princeton, N. J., 1963. MR 0163320 (29:623)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.72

Retrieve articles in all journals with MSC: 53.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0171242-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society